# SDR CALA2014071191457

- Difficulty date: July 11, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 57,431 hours, 14,564 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE AT STATION 358 STRINGER 31L HAS SURFACE DENT.  MEASURED DENT DEPTH 0.012 & WIDTH 0.5 & LENGTH 1.0 IN A=0.5 & Y=0.012 A-Y=41.6 DIMENSIONS WITHIN SRM 53-00-01 ALLOWABLE DAMAGE FIG 101 DETAIL 3 LIMIT.  PERFORMED HFEC NO CRACKS NOTED.  EVALUATED DENT AT C11 & FOUND A GOUGE.  BLENDED SKIN & MATERIAL REMAINING EXCEEDED SRM 53-00-01 LIMITS.  CUT OUT DAMAGED SKIN, FABRICATED A DOUBLER & FILLER & INSTALLED.  A NEW CF9 WILL BE CREATED TO CAPTURE SUPPLEMENTAL INSPECTIONS 085625 IAW SRM 53-00-01 REPAIR 14, TABLE V BEGINNING AT 37,500 TOTAL AIRFRAME CYCLES.
